MathSciNet Relay Station
MathSciNet bibliographic data
MR647676 (83a:10050) 10D40 (22E55)
Jacquet, Hervé; Shalika, Joseph Sur le spectre résiduel du groupe linéaire. (French) [On the residual spectrum of the linear group] C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 11, 541–543.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement